# SDR 04FDEA02145

- Difficulty date: July 21, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 30,965 hours, 6,833 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, SEAT TRACK LBL 47 FOUND WITH DEEP SCRATCHES AT STA 1100.  NEW TRACK AND SPLICE REWORKED AS PER SRM 53-70-00, FIGURE 1, VOLUME I AND INSTALLED AS PER SRM 53-70-00, FIGURE 1, VOLUME I.
